# SDR SWAA2016102809155

- Difficulty date: October 26, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 47,332 hours, 22,425 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 40631997201AB
- Part serial: 01310518
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY.  CABIN ALT WARNING OUT OF 10K WOULD NOT HOLD IN AUTO MODE NO AUTO FAIL LIGHT OR ALT LIGHT.  R&R AFT CABIN OUTFLOW VALVE PER MM.
